Home » Browse Health Topics » Insect Bites » Incontinence after uterine ablation
Incontinence after uterine ablation
Dear Ask The Doctor: I had an uterine ablation done in December and every since then I have had a problem with incontinence. I never had a problem with this before, now I get up 2 or 3 times a night with an overwhelming urge to urinate sometimes when I get up to use it I have already wet my pants and it will have a strong ammonia smell. I've tried cutting out caffeine but it doesn't make a difference. I don't know what to do to get back to normal it has already been almost 8 months since the ablation and still the problem persists. What can I do?
Answer:We’re sorry we haven’t been able to answer this question yet. Our team of physicians is currently working on answering your concern. In the meantime, look through our related questions below, or use our search bar above to access more information on this topic.
Have a Question? Ask The Doctor Here.
You’re in good hands, meet ATD’s founding physicians.
Dr. Suneel Sharman M.D.
- Board Certified GP
- CMO ATD Health Network Inc.
- Adjunct Professor at U Of T
Dr. Kunaal Jindal M.D.
- Board Certified Plastic Surgeon
- Director ATD Health Network Inc.
- Fellowship Training Atlanta, GA